# SDR CALA2025071106449

- Difficulty date: July 8, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N29991
- Make and model: Boeing 787-9
- Aircraft serial: 37071
- Aircraft time: 2,174 hours, 222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT ARM,  PERFORMED INSPECTION OF DOOR AND SLIDE ASSY, ADJUSTED GIRT MATERIAL AS NEEDED, REF AMM 25-66-01-00A-521B. PIN REMOVED AND STOWED AND EPAS SAFETY SWITCH RETURNED TO NORMAL.
